# SDR DALA2024101009917

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0598334) VAPOR BARRIER LH UPPER ANGLE TO FUEL TANK HAS CRACK AT LBL 8 STA 663. REMOVED, FABRICATED AND INSTALLED VAPOR BARRIER L/H UPPER ANGLE AT STA 663 BETWEEN LBL 6.13 TO LBL 19 IAW B737-800 SRM 57-10-10-2R-5.
